... 150mg which I started Monday for severe anxiety. I'm a worry wart and want to make sure this is Nothing to worry about
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
- 30 Jan 2015 by CARMENH
- 14 days ago
- effexor, effexor xr, high blood pressure, tachyarrhythmia, anxiety, panic disorder, generalized anxiety disorder, lisinopril, warts, heart, heart rate
Since Lisinopril is meant to lower your BP, these are not good side effects for you. The instructions on both drugs say your BP must be taken often. Look below your question to see the links to information about both drugs. If you don't find the links, simply look up each drug on Drugs.com. By looking at contraindications with each drug you may spot a conflict between ANY of your meds and medical problems. Don't just look at the Effexor, but keep in mind all meds that you are taking and possible contraindications.
What you're describing is probably an increase in BP and that's exactly what you don't want. Please call your Dr. ASAP and ask your question about this. Do not fool around or simply worry, because a high BP is dangerous. Please ACT now or asap by contacting your Dr. If you know someone or somewhere with a quality BP machine, get your BP 1st and then contact your Dr.
If this was me, and the symptoms don't go away, I'd not take any Lisinopril until I contacted my Dr. and got his/her instructions. I am not a Dr., just a medical professional with experience, so this is only my opinion and the decision rests with you. Best wishes and be safe.
That is exactly what it did to me. My heart rate was past 100 every time I took my reading. Its horrible for asthma and causes poor breathing. My blood pressure stayed high. 140/98 was the lowest it woud go and that is not healthy even with the new blood pressure rating chart. I was taken off of it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2009 • 2 answers
Posted 1 Nov 2010 • 4 answers
Posted 8 Oct 2011 • 4 answers
Posted 26 Nov 2013 • 2 answers
Posted 8 Jun 2016 • 1 answer